| Catalog Number |
0070370 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that after product opening white foreign matter was found adhering to the tube.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related, capa 14328472.Visual evaluation of the returned five-photo sample noted one opened (with original packaging), perforation silicone drain.Visual inspection of the first photo sample identified a perforation silicone drain contained within a sealed plastic sample bag.No visible external damage, deformation, fractures, or missing components were observed from the photograph provided.The second photo show the drainage tube with an excess silicone on the shaft.The third, fourth and fifth photo identified a small white foreign material-like appearance on the tubing at the indicated location.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab(s) d and h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.